MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HUMELOCK II REVERSE; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS HUMELOCK II REVERSE; REVERSE SHOULDER PROSTHESIS
Catalog Number 313-0903
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient presented with a dislocation approximately three weeks after primary implantation surgery, arising from joint laxity after surgery.No actual, suspect, or implied link to fx product.
 
Event or Problem Description
Patient revision occurred on 14-aug-2023.Cause of revision was dislocation resulting from joint laxity approximately three weeks after initial implantation date.No fall or other trauma reported.Humeral cup 36 mm +3 explanted.This part was replaced by a reverse adapter and stability humeral cup 36 mm +6.

Brand Name
HUMELOCK II REVERSE
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
13465 midway rd
suite 100 & 101
dallas TX 75244
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
13465 midway rd
suite 100 & 101
dallas TX 75244
Manufacturer Contact
tristan mahler
13465 midway rd
suite 100 & 101
dallas, TX 75244
7137326920
MDR Report Key17950218
Report Number3014128390-2023-00027
Device Sequence Number7754548
Product Code PHX
UDI-Device Identifier03701037310526
UDI-Public03701037310526
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193394
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number313-0903
Device Lot NumberT1124
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2023
Initial Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexMale